# SDR SWIA2019051045870

- Difficulty date: May 10, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 39,440 hours, 33,386 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AFTER TAKEOFF WITH THE NOSE GEAR REMAINING DOWN AND LOCKED.  BOTH MAIN GEAR INDICATED Â€ŒUPÂ€?.  HAD ASSOCIATED Â€ŒNOSE DOOR OPENÂ€? WARNING MESSAGE AS WELL AS TWO CAUTION MESSAGES, Â€ŒSTEERING INOPÂ€? AND Â€ŒWOW INPUT.Â€?  RAN QRH PROCEDURE AND LANDED NORMALLY WITH ALL THREE GEAR INDICATING DOWN AND LOCKED. (REPO FLT#1361) CLOSED COMPLIED WITH NOSE STRUT SERVICING OPS AND DIMENSION CHECKS GOOD, NO LEAKS NOTED. COMPLIED WITH NUMEROUS GEAR SWINGS AND EMERGENCY GEAR EXTENSIONS IAW AMM. OPS CHECKS GOOD.
